# SDR DALA2022041002448

- Difficulty date: April 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 FOUND RH WING I/B MAIN FLAP FROM I/B EDGE 105 INCH AND FROM TE 12 INCH 01EA PUNCTURE. CORRECTIVE ACTION: REPAIRED AS PER B767-400 SRM 51-70 (2184460)
